RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, Issue 4, Pages 62–67 (Mi vuu349)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

To the problem of Chernous'ko

N. N. Petrov, K. A. Shchelchkov

Udmurt State University, Izhevsk, Russia

Abstract: The problem of simple pursuit of one evader by the group of pursuers is studied, provided that among the pursuers there are both members, the maximum speeds of which coincide with the maximum speed of the evader, and participants whose maximum speeds are strictly less than the maximum speed of the evader, while the evader does not leave a convex polyhedral set. The conditions under which the pursuers with fewer capabilities do not affect the solvability of problem of evasion are obtained.

Keywords: differential game, simple motion, group pursuit, phase restrictions.

Full text: PDF file (139 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
MSC: 49N70, 49N75
Received: 29.08.2012

Citation: N. N. Petrov, K. A. Shchelchkov, “To the problem of Chernous'ko”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 4, 62–67

Citation in format AMSBIB
\Bibitem{PetShc12}
\by N.~N.~Petrov, K.~A.~Shchelchkov
\paper To the problem of Chernous'ko
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2012
\issue 4
\pages 62--67
\mathnet{http://mi.mathnet.ru/vuu349}


Linking options:
  • http://mi.mathnet.ru/eng/vuu349
  • http://mi.mathnet.ru/eng/vuu/y2012/i4/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Chirkova, “Uklonenie ot gruppy inertsionnykh ob'ektov v igre chetvertogo poryadka”, Izv. IMI UdGU, 2013, no. 2(42), 58–101  mathnet
    2. N. N. Petrov, K. A. Schelchkov, “O vzaimosvyazi dvukh lineinykh statsionarnykh zadach ukloneniya so mnogimi ubegayuschimi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 3, 52–58  mathnet
    3. Lyubov S. Chirkova, “Uklonenie ot vstrechi v konuse v differentsialnoi igre tretego poryadka”, MTIP, 6:3 (2014), 93–104  mathnet
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:206
    Full text:87
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018